# SDR SWIA202056229

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT BL9 FLOOR SEAT RAIL FROM APPROX. AFT OF FS394.00 TO APPROX  FS409.00+128 HAS CORROSION ALONG ITS LENGTH AROUND FASTENER HOLE AND NON MULTIPLE ELEMENTS. (MARKED)   (C-CHECK) RO 2/9/2021   INSTALLED NEW SEAT RAIL AT RBL9 FROM F.S.394.00 TO F.S.409+128 IAW CRJ200 AMM 53-01-11-400-802
